# SDR IPXA2025070742098

- Difficulty date: June 16, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 84,414 hours, 19,732 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: ADA37501
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVER WING DOOR HAS A CRACK BEAM P/N ADA3750-1.  REMOVED THE DAMAGED DOOR BEAM ON R-3 OVERWING DOOR REF SRM 51-33-01-0G-0 AND  SRM 51-35-01-0G-0.FABRICATED BEAM EA011-5212-01-B0519-1 FOR RT WING DOOR, PLATE WITH 10% PART THICKNESS IN ALL DIRECTIONS WHILE MAINTAINING ADA 3750-1 DWG REQUIREMENTS.  INSTALLED REPLACEMENT BEAM AND 5EA CLIPS, FWD AND AFT UPPER CORNER DOOR PAN, AND 1EA ATTACH CHANNEL, FWD & AFT DOOR STRAPS ON R 3 DOOR PLUG REF SRM 51-35-01-0G-0 AND 51-33-01-0G-0.
